I do not take Lexapro, but a friend of mine does. She started on 5mg and then to 10 mg. The first few weeks were a little rocky for her...she felt her panic a little more than usual...when she went up to the 10mg she felt much better and has been feeling pretty normal for the last few weeks. Give it a few weeks to work...best to you.
That was the first anti-depressant I took and I loved it. My husband actually said I looked younger. It was incredible. I couldn't stay on it because there was no generic and I couldn't afford it, so I eventually switched to a natural method. But I would definately recommend that one.
Lexapro did not make me gain weight. That's a lie. I'm 115 lbs. I've been on LEX. Since I was 11. I started on 5mg daily, then increased all the way to 20mg over 6 years. My depression is strong and I needed more. I went to 25 mg, but that made me have such extreme headaches and worsened my depression. I do Not Recommend anything more than that. I ended up switching medications because after a while, the lexapro (serotonin) was not enough and died out. Now I've switched to Cymbalta (serotonin and norepinephrine) which my system needs both of. I recommend this for anyone who has realized a decrease in the effectiveness in lexapro. Go up to 20, but never over. Even with doctor permission. Switch to something else and come off of lexapro slowly while building up the new medication. (: a happier me.
I take Lexapro for anxiety and mild depression. I took 10mg at one point but this was too much for me, went down to 5mg then 2.5mg (at this for 4 months now) and now I feel great. My recommendation for anyone is to start with the smallest dosage and work your way up slowly giving each step a couple weeks. If you feel pretty good than stop at that dose. Jumping in at 10mg gave me worse anxiety, extreme dizziness and more. Same thing with coming off of it.. taper off as slow as possible. Good luck, hope you feel better soon.
I was on lex for 5 weeks and quickly got off. Terrible drug for me anyway. Try every natural solution before the heavy drugs. They are extremely dangerous and addictive. Not to mention very difficult to wean off. Good luck :)